Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 106079, 13 pages
http://dx.doi.org/10.5402/2012/106079
Research Article

Inclusion Relationships for Certain Subclasses of Meromorphic Functions Defined by Using the Extended Multiplier Transformations

Department of Mathematics, Faculty of Science (Damietta Branch), Mansoura University, New Damietta 34517, Egypt

Received 22 May 2011; Accepted 4 July 2011

Academic Editors: A. Belhaj and A. Masiello

Copyright © 2012 R. M. El-Ashwah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kumar and S. L. Shukla, β€œCertain integrals for classes of p-valent meromorphic functions,” Bulletin of the Australian Mathematical Society, vol. 25, no. 1, pp. 85–97, 1982. View at Publisher Β· View at Google Scholar
  2. R. J. Libera and M. S. Robertson, β€œMeromorphic close-to-convex functions,” The Michigan Mathematical Journal, vol. 8, pp. 167–176, 1961. View at Google Scholar Β· View at Zentralblatt MATH
  3. H. M. Srivastava and S. Owa, Current Topics in Analytic Function Theory, World Scientific Publishing, Hackensack, NJ, USA, 1992.
  4. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Application, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  5. S. K. Bajpai, β€œA note on a class of meromorphic univalent functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 22, no. 3, pp. 295–297, 1977. View at Google Scholar Β· View at Zentralblatt MATH
  6. R. M. Goel and N. S. Sohi, β€œOn a class of meromorphic functions,” Glasnik Matematički III, vol. 17, no. 37, pp. 19–28, 1982. View at Google Scholar Β· View at Zentralblatt MATH
  7. R. Singh, β€œMeromorphic close-to-convex functions,” Journal of the Indian Mathematical Society, vol. 33, pp. 13–20, 1969. View at Google Scholar Β· View at Zentralblatt MATH
  8. R. M. El-Ashwah, β€œA note on certain meromorphic p-valent functions,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1756–1759, 2009. View at Publisher Β· View at Google Scholar
  9. R. M. EL-Ashwah, M. K. Aouf, and T. Bulboaca, β€œDifferential subordinations for classes of meromorphic p-valent functions defined by multiplier transformations,” Bulletin of the Australian Mathematical Society, vol. 83, pp. 353–368, 2011. View at Google Scholar
  10. N. E. Cho, O. S. Kwon, and H. M. Srivastava, β€œInclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 2, pp. 505–520, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. N. E. Cho, O. S. Kwon, and H. M. Srivastava, β€œInclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations,” Integral Transforms and Special Functions, vol. 16, no. 8, pp. 647–659, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. F. M. Al-Oboudi and H. A. Al-Zkeri, β€œApplications of Briot-Bouquet differential subordination to some classes of meromorphic functions,” Arab Journal of Mathematical Sciences, vol. 12, no. 1, pp. 17–30, 2006. View at Google Scholar Β· View at Zentralblatt MATH
  13. B. A. Uralegaddi and C. Somanatha, β€œNew criteria for meromorphic starlike univalent functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 137–140, 1991. View at Publisher Β· View at Google Scholar
  14. J. H. Choi, M. Saigo, and H. M. Srivastava, β€œSome inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432–445, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  15. K. I. Noor, β€œOn new classes of integral operators,” Journal of Natural Geometry, vol. 16, no. 1-2, pp. 71–80, 1999. View at Google Scholar Β· View at Zentralblatt MATH
  16. J.-L. Liu, β€œThe Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 441–447, 2001. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. J.-L. Liu and K. I. Noor, β€œSome properties of Noor integral operator,” Journal of Natural Geometry, vol. 21, no. 1-2, pp. 81–90, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  18. K. I. Noor and M. A. I. Noor, β€œOn Integral Operators,” Journal of Mathematical Analysis and Applications, vol. 238, no. 2, pp. 341–352, 2001. View at Google Scholar
  19. P. Eenigenburg, S. S. Miller, P. T. Mocanu, and M. O. Reade, β€œOn a Briot-Bouquet differential subordination,” in General Inequalities 3, vol. 64, pp. 339–348, Birkhäuser, Basel, Switzerland, 1983. View at Google Scholar Β· View at Zentralblatt MATH
  20. S. S. Miller and P. T. Mocanu, β€œDifferential subordinations and univalent functions,” The Michigan Mathematical Journal, vol. 28, no. 2, pp. 157–172, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH